Stochastic Modelling and Applied Probability

Controlled Diffusion Processes

Authors: Krylov, N. V.

Buy this book

eBook $79.95 net
( price for USA )
  • ISBN 978-3-540-70914-5
  • digitally watermarked, no DRM
  • included format: PDF
  • eBooks can be used on all Reading Devices
Softcover $109.00 net
( price for USA )
  • ISBN 978-3-540-70913-8
  • free shipping for individuals worldwide
  • usually dispatched within 3 to 5 business days
About this book

This book deals with the optimal control of solutions of fully observable Itô-type stochastic differential equations. The validity of the Bellman differential equation for payoff functions is proved and rules for optimal control strategies are developed.

Topics include optimal stopping; one dimensional controlled diffusion; the Lp-estimates of stochastic integral distributions; the existence theorem for stochastic equations; the Itô formula for functions; and the Bellman principle, equation, and normalized equation.

Reviews

From the reviews:

“The book treats a large class of fully nonlinear parabolic PDEs via probabilistic methods. … The monograph may be strongly recommended as an excellent reading to PhD students, postdocs et al working in the area of controlled stochastic processes and/or nonlinear partial differential equations of the second order. … recommended to a wider audience of all students specializing in stochastic analysis or stochastic finance starting from MSc level.” (Alexander Yu Veretennikov, Zentralblatt MATH, Vol. 1171, 2009)

Table of contents (6 chapter)

  • Introduction to the Theory of Controlled Diffusion Processes

    Pages 1-43

    Buy Chapter $29.95
  • Auxiliary Propositions

    Pages 45-128

    Buy Chapter $29.95
  • General Properties of a Payoff Function

    Pages 129-161

    Buy Chapter $29.95
  • The Bellman Equation

    Pages 163-211

    Buy Chapter $29.95
  • The Construction of

    Pages 213-243

    Buy Chapter $29.95
Free Preview

Buy this book

eBook $79.95 net
( price for USA )
  • ISBN 978-3-540-70914-5
  • digitally watermarked, no DRM
  • included format: PDF
  • eBooks can be used on all Reading Devices
Softcover $109.00 net
( price for USA )
  • ISBN 978-3-540-70913-8
  • free shipping for individuals worldwide
  • usually dispatched within 3 to 5 business days

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Controlled Diffusion Processes
Series Title
Stochastic Modelling and Applied Probability
Series Volume
14
Copyright
1980
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-540-70914-5
DOI
10.1007/978-3-540-70914-5
Softcover ISBN
978-3-540-70913-8
Series ISSN
0172-4568
Edition Number
1
Topics